WoRMS source details

Franz, C.J. & R.C. Bullock. (1990). Ischnochitonika lasalliana, new genus, new species (Copepoda), a parasite of tropical western Atlantic chitons (Polyplacophora: Ischnochitonidae) Journal of Crustacean Biology 10(3):544-549.
87323
Franz, C.J. & R.C. Bullock
1990
Ischnochitonika lasalliana, new genus, new species (Copepoda), a parasite of tropical western Atlantic chitons (Polyplacophora: Ischnochitonidae)
Journal of Crustacean Biology
10(3):544-549.
Publication
The World Of Copepods (T. Chad Walter)
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin